To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

The Openness Conjecture a… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

The Openness Conjecture and Complex Brunn-Minkowski Inequalities

Conference paper
Authors Bo Berndtsson
Published in Abel Symposium on Complex Geometry
Pages 29-44
ISBN 978-3-319-20337-9
Publisher Springer
Place of publication New York
Publication year 2015
Published at Department of Mathematical Sciences, Mathematics
Pages 29-44
Language en
Links dx.doi.org/10.1007/978-3-319-20337-...
Subject categories Mathematics
Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?